# SDR 29GA2016050400001

- Difficulty date: April 30, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 33,823 hours, 37,692 cycles
- Engine: Ge CT79B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE SOFT,  PARKING BRAKE IS VERY HARD TO SET.  BLED THE BRAKES IAW AMM 32-42-00-02. OPS CHECK GOOD.
